Results 1 to 5 of 5
  1. #1
    JoeKkerr is offline New Member
    Join Date
    Oct 2011
    Posts
    44

    Slight discomfort in abdomen after 100mg winstrol ed

    Week 1-6 100mg Tren ,50 mg test prop, 50mg stanzo (it was injectable but i drank it, water based) EOD
    No issues, except tren fever & headache,acne

    Week 7-9 100mg Tren,50mg Test prop, 100mg stanzo TABLETS (10 tabs) ED

    Currenly in week 8, i'm having a slight discomfort in front portion of abdomen, precisely speaking , just a bit lower right to belly button HERE nothing in back or lowerback, all in front.

    It doesnt pains, not one bit, its just a discomfort as if there is something i can feel.
    Anyone has input to why this is ? is this winny issue ?

    btw i decided to use winny 2 more weeks (knowing 6 weeks is enough) is because the injectable winny that i used to drink , more or less got wasted, eg. stuck in syringe, powder remaining in ampoule at bottom,etc.

    Gains are great , went from 70kgs 12% to 78kgs 10%, im very impressed by tren, it blew my 2nd weakest part i.e traps out of control, never in my previous cycles have my traps exploded like this.

  2. #2
    guitarzan's Avatar
    guitarzan is online now Knowledgeable Member
    Join Date
    Mar 2006
    Location
    georgia
    Posts
    4,077
    100mg is alot, I would back off and see if that helps. I wouldn't run more than 50mg a day for that length of time

  3. #3
    guitarzan's Avatar
    guitarzan is online now Knowledgeable Member
    Join Date
    Mar 2006
    Location
    georgia
    Posts
    4,077
    Also, the tren could be causing stomach issues, just hard to say

  4. #4
    Ashop's Avatar
    Ashop is online now Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    9,298
    Quote Originally Posted by guitarzan View Post
    100mg is alot, I would back off and see if that helps. I wouldn't run more than 50mg a day for that length of time
    Agreed, I would go with 50mg ED or even EOD. You can always bump it up if needed.

  5. #5
    < <Samson> >'s Avatar
    < <Samson> > is online now Swollen
    Join Date
    Feb 2012
    Location
    AZ Side
    Posts
    9,816
    Blog Entries
    1
    Same place I have been getting pains - wtf


    Word


    Depends on how bad, u can drop the dose or cut it completely - could b the tren too

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •